# SDR UALA2012040402089

- Difficulty date: April 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 39,547 hours, 16,560 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Lock
- Condition: Lack Of Lube
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O RUDDER PEDALS DO NOT LOCK IN PLACE.  LUBE & CLEAN LOCKING PLATE, OPS CHECK GOOD.
